About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 807459, 11 pages
http://dx.doi.org/10.1155/2013/807459
Research Article

Regularity of a Stochastic Fractional Delayed Reaction-Diffusion Equation Driven by Lévy Noise

Department of Mathematics, National University of Defense Technology, Changsha 410073, China

Received 27 June 2013; Accepted 18 August 2013

Academic Editor: Agacik Zafer

Copyright © 2013 Tianlong Shen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tianlong Shen, Jianhua Huang, and Jin Li, “Regularity of a Stochastic Fractional Delayed Reaction-Diffusion Equation Driven by Lévy Noise,” Abstract and Applied Analysis, vol. 2013, Article ID 807459, 11 pages, 2013. doi:10.1155/2013/807459